# SDR ASAA2013022693995

- Difficulty date: February 26, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 41,536 hours, 18,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091007
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR SIGN ON NR 4 GALLEY ADJACENT TO L2 DOOR IS BROKEN.  REMOVED, REPLACED, AND TESTED LIGHT ASSY IAW MM 33-51-01-960-802.  OPS NORMAL.
